Alert archive / North Dakota / River Flood Warnings in 2019
River Flood Warning 9, NWS Bismarck, ND
NWS Bismarck, ND issued this river flood warning at Mar 26, 2019, 9:52 AM MDT for Grant County, Sioux County, North Dakota. It took effect at Mar 28, 2019, 10:30 AM MDT. It was in force for 62 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2019, 9:52 AM MDT (15:52 UTC)
- In effect from
- Mar 28, 2019, 10:30 AM MDT
- Expired
- Mar 31, 2019, 12:00 AM MDT
- In force
- 62 hr
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Grant County, ND, Sioux County, ND
The radar
The Bismarck radar (KBIS), 103 km from the middle of the area, began a volume at 15:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cedar Creek (ND) near Raleigh (RLGN8). The gauge peaked at 10.23 ft at Mar 28, 2019, 5:00 PM MDT.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06353000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
667
WGUS43 KBIS 261552
FLWBIS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Bismarck ND
1052 AM CDT Tue Mar 26 2019
...The National Weather Service in Bismarck has issued a flood
warning for the following rivers in North Dakota...
Cedar Creek near Raleigh affecting Grant and Sioux Counties
For the Cannonball River Basin including Raleigh...Minor flooding is
occurring...With Minor flooding forecast.
.At 10 AM CDT Tuesday, the river level of Cedar Creek near Raleigh was
9.1 feet. Flood stage is 12 feet. The river level is forecast to rise into
minor flood stage, cresting around 13 feet Friday afternoon, then is
forecast to fall below flood stage around Saturday.
NDC037-085-272151-
/O.NEW.KBIS.FL.W.0009.190328T1630Z-190331T0600Z/
/RLGN8.1.ER.190328T1630Z.190329T1800Z.190330T1800Z.NO/
1052 AM CDT Tue Mar 26 2019
The National Weather Service in Bismarck has issued a
* Flood Warning for
The Cedar Creek near Raleigh
* From late Thursday morning until Saturday early afternoon
* At 10AM Tuesday the stage was...9.1 feet
* Minor flooding is forecast
* Flood stage is 12.0 feet
* Forecast to rise above flood stage by late Thursday morning and
continue to rise to near 13.1 feet by Friday early afternoon.The
river will fall below flood stage by Saturday early afternoon.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME Wed Thu Fri Sat Sun
Cannonball River Basin
Raleigh 12 9.1 Tue 10 AM 9.8 11.7 13.0 12.3 10.6
LAT...LON 4608 10194 4605 10153 4613 10131 4610 10126
4599 10154 4603 10194
$$
KS6 follow-up statements
198
WGUS83 KBIS 270225
FLSBIS
Flood Statement
National Weather Service Bismarck ND
925 PM CDT Tue Mar 26 2019
...The flood warning continues for the following rivers in North
Dakota...
Cedar Creek near Raleigh affecting Grant and Sioux Counties
...The flood warning continues for the following rivers in North
Dakota...
Cannonball River at Breien affecting Morton and Sioux Counties
For the Cannonball River Basin including Raleigh...Breien...Minor
flooding is occurring...With Moderate flooding forecast.
.The Cannonball River near Breien is forecast to rise
to Moderate Flood stage of 20.0 feet by Wednesday night,
and continue rising to 20.5 feet by Thursday afternoon.
The Cedar Creek near Raleigh is forecast to rise
to Minor Flood stage of 12.0 feet by Thursday morning, and
continue rising to near 13.1 feet by Friday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive into areas where water tops the
roadway. Turn around...Don't drown. Avoid driving on flooded roads.
A follow-up product will be issued.
&&
NDC037-085-280825-
/O.EXT.KBIS.FL.W.0009.190328T1500Z-190331T0600Z/
/RLGN8.1.ER.190328T1500Z.190329T1800Z.190330T1800Z.NO/
925 PM CDT Tue Mar 26 2019
The Flood Warning continues for
The Cedar Creek near Raleigh.
* from Thursday morning to late Saturday night.
* At 9:00 PM Tuesday the stage was 10.6 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise to Minor Flood stage of 12.0 feet by Thursday
morning, and continue rising to near 13.1 feet by Friday.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME Wed Thu Fri Sat Sun
Cedar Creek
Raleigh 12 10.6 Tue 9 PM 11.6 12.5 13.0 11.5 9.5
LAT...LON 4608 10194 4605 10153 4613 10131 4610 10126
4599 10154 4603 10194
$$
NDC059-085-280825-
/O.CON.KBIS.FL.W.0008.000000T0000Z-000000T0000Z/
/BREN8.2.ER.190324T0625Z.190328T1800Z.000000T0000Z.NR/
925 PM CDT Tue Mar 26 2019
The Flood Warning continues for
The Cannonball River at Breien.
* until further notice.
* At 8:15 PM Tuesday the stage was 15.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...Rise to Moderate Flood stage of 20.0 feet by Wednesday
night, and continue rising to 20.5 feet by Thursday afternoon.
* Impact...At 20.0 feet much of Breien will flood.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME Wed Thu Fri Sat Sun
Cannonball River
Breien 10 15.3 Tue 8 PM 17.6 20.6 20.0 19.2 17.0
LAT...LON 4616 10128 4640 10095 4644 10060 4640 10059
4634 10090 4610 10126
$$
PA718
WGUS83 KBIS 271540
FLSBIS
Flood Statement
National Weather Service Bismarck ND
1040 AM CDT Wed Mar 27 2019
...The flood warning continues for the following rivers in North
Dakota...
Cedar Creek near Raleigh affecting Grant and Sioux Counties
...The flood warning continues for the following rivers in North
Dakota...
Cannonball River at Breien affecting Morton and Sioux Counties
For the Cannonball River Basin including Raleigh...Breien...Minor
flooding is occurring and is expected to continue.
.The Cannonball River near Breien is in Minor flood stage and
is forecast to remain in minor flood stage. The river is expected
to crest near 18.9 feet Thursday afternoon.
The Cedar Creek near Raleigh is forecast to rise to Minor Flood
stage of 12.0 feet Thursday afternoon, and crest near 13.1 feet
Friday afternoon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive into areas where water tops the
roadway. Turn around...Don't drown. Avoid driving on flooded roads.
&&
NDC037-085-282140-
/O.EXT.KBIS.FL.W.0009.190328T1800Z-190331T0100Z/
/RLGN8.1.ER.190328T1800Z.190329T1800Z.190330T1300Z.NO/
1040 AM CDT Wed Mar 27 2019
The Flood Warning continues for
The Cedar Creek near Raleigh.
* from Thursday afternoon to Saturday evening.
* At 10:00 AM Wednesday the stage was 11.1 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday afternoon and
continue to rise to near 13.1 feet by Friday afternoon. The
river will fall below flood stage by Saturday morning.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME Thu Fri Sat Sun Mon
Cannonball River Basin
Raleigh 12 11.1 Wed 10 AM 11.8 12.9 12.1 9.2 7.6
LAT...LON 4608 10194 4605 10153 4613 10131 4610 10126
4599 10154 4603 10194
$$
NDC059-085-282140-
/O.CON.KBIS.FL.W.0008.000000T0000Z-000000T0000Z/
/BREN8.1.ER.190324T0625Z.190328T1800Z.000000T0000Z.NO/
1040 AM CDT Wed Mar 27 2019
The Flood Warning continues for
The Cannonball River at Breien.
* until further notice.
* At 10:15 AM Wednesday the stage was 15.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.9 feet by
Thursday afternoon then begin falling.
* Impact...At 20.0 feet...Much of Breien will flood.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME Thu Fri Sat Sun Mon
Cannonball River Basin
Breien 10 15.8 Wed 10 AM 18.7 18.1 17.8 16.4 13.8
LAT...LON 4616 10128 4640 10095 4644 10060 4640 10059
4634 10090 4610 10126
$$
KS860
WGUS83 KBIS 280127
FLSBIS
Flood Statement
National Weather Service Bismarck ND
827 PM CDT Wed Mar 27 2019
...The flood warning continues for the following rivers in North
Dakota...
Cedar Creek near Raleigh affecting Grant and Sioux Counties
...The flood warning continues for the following rivers in North
Dakota...
Cannonball River at Breien affecting Morton and Sioux Counties
For the Cannonball River Basin including Raleigh...Breien...Minor
flooding is occurring and is expected to continue.
.The Cannonball River near Breien is forecast to rise to near 18.9
feet by midday on Thursday. Moderate flood stage is 20.0 feet.
The Cedar Creek near Raleigh is forecast to rise above minor flood
stage of 12.0 feet Thursday afternoon, and continue rising to near
13.1 feet by Friday afternoon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive into areas where water tops the
roadway. Turn around...Don't drown. Avoid driving on flooded roads.
A follow-up product will be issued.
&&
NDC037-085-290727-
/O.EXT.KBIS.FL.W.0009.190328T2024Z-190331T0100Z/
/RLGN8.1.SM.190328T2024Z.190329T1800Z.190330T1300Z.NO/
827 PM CDT Wed Mar 27 2019
The Flood Warning continues for
The Cedar Creek near Raleigh.
* from Thursday afternoon to Saturday evening.
* At 8:00 PM Wednesday the stage was 8.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and
continue to rise to near 13.1 feet by Friday early afternoon.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME Thu Fri Sat Sun Mon
Cannonball River Basin
Raleigh 12 8.8 Wed 8 PM 12.3 13.0 10.7 8.1 7.1
LAT...LON 4608 10194 4605 10153 4613 10131 4610 10126
4599 10154 4603 10194
$$
NDC059-085-290727-
/O.CON.KBIS.FL.W.0008.000000T0000Z-000000T0000Z/
/BREN8.1.SM.190324T0625Z.190328T1800Z.000000T0000Z.NO/
827 PM CDT Wed Mar 27 2019
The Flood Warning continues for
The Cannonball River at Breien.
* until further notice.
* At 8:15 PM Wednesday the stage was 16.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.9 feet by
tomorrow early afternoon.
* Impact...At 20.0 feet...Much of Breien will flood.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME Thu Fri Sat Sun Mon
Cannonball River Basin
Breien 10 16.6 Wed 8 PM 18.9 17.7 17.4 15.0 12.8
LAT...LON 4616 10128 4640 10095 4644 10060 4640 10059
4634 10090 4610 10126
$$
PA947
WGUS83 KBIS 281529
FLSBIS
Flood Statement
National Weather Service Bismarck ND
1029 AM CDT Thu Mar 28 2019
...The flood warning continues for the following rivers in North
Dakota...
Cedar Creek near Raleigh affecting Grant and Sioux Counties
...The flood warning continues for the following rivers in North
Dakota...
Cannonball River at Breien affecting Morton and Sioux Counties
For the Cannonball River Basin including Raleigh...Breien...Minor
flooding is occurring and is expected to continue.
.The Cannonball River near Breien Thursday morning was 17.2 feet.
The river level is forecast to rise to near 18.0 feet by Friday
morning then begin falling. Moderate flood stage is 20.0 feet.
The creek level at Cedar Creek near Raleigh was 8.2 feet
Thursday morning. Flood stage is 12 feet. The creek level
is forecast to rise above flood stage by early Friday and
continue to rise to near 12.4 feet by early Friday afternoon.
The river will fall below flood stage by late evening on Friday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive into areas where water tops the
roadway. Turn around...Don't drown. Avoid driving on flooded roads.
&&
NDC037-085-292128-
/O.EXT.KBIS.FL.W.0009.190329T0834Z-190330T1400Z/
/RLGN8.1.SM.190329T0834Z.190329T1200Z.190330T0200Z.NO/
1029 AM CDT Thu Mar 28 2019
The Flood Warning continues for
The Cedar Creek near Raleigh.
* from late tonight to Saturday morning.
* At 10:00 AM Thursday the stage was 8.2 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Friday and continue
to rise to near 12.4 feet by early Friday afternoon. The river
will fall below flood stage by late evening on Friday.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME Fri Sat Sun Mon Tue
Cannonball River Basin
Raleigh 12 8.2 Thu 10 AM 12.4 11.0 8.7 7.2 6.3
LAT...LON 4608 10194 4605 10153 4613 10131 4610 10126
4599 10154 4603 10194
$$
NDC059-085-292128-
/O.CON.KBIS.FL.W.0008.000000T0000Z-000000T0000Z/
/BREN8.1.SM.190324T0625Z.190329T1200Z.000000T0000Z.NO/
1029 AM CDT Thu Mar 28 2019
The Flood Warning continues for
The Cannonball River at Breien.
* until further notice.
* At 9:15 AM Thursday the stage was 17.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.0 feet by
Friday morning then begin falling.
* Impact...At 20.0 feet...Much of Breien will flood.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME Fri Sat Sun Mon Tue
Cannonball River Basin
Breien 10 17.2 Thu 9 AM 18.0 17.1 15.3 13.1 11.8
LAT...LON 4616 10128 4640 10095 4644 10060 4640 10059
4634 10090 4610 10126
$$
JV408
WGUS83 KBIS 290224
FLSBIS
Flood Statement
National Weather Service Bismarck ND
924 PM CDT Thu Mar 28 2019
...The flood warning continues for the following rivers in North
Dakota...
Cedar Creek near Raleigh affecting Grant and Sioux Counties
For the Cannonball River Basin including Raleigh...Minor flooding is
possible.
.The Cedar Creek near Raleigh may remain below 11.0 feet through Friday.
This level is below Minor Flood stage. Conditions will be monitored
through the night to ensure no additional rises to flood stage will occur.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive into areas where water tops the
roadway. Turn around...Don't drown. Avoid driving on flooded roads.
A follow-up product will be issued.
&&
NDC037-085-300824-
/O.CON.KBIS.FL.W.0009.000000T0000Z-190330T1400Z/
/RLGN8.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.NO/
924 PM CDT Thu Mar 28 2019
The Flood Warning continues for
The Cedar Creek near Raleigh.
* until Saturday morning.
* At 9:00 PM Thursday the stage was 8.1 feet.
* Flood stage is 12.0 feet.
* Forecast...Remain near 10 feet through Friday.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME Fri Sat Sun Mon Tue
Cannonball River Basin
Raleigh 12 8.1 Thu 9 PM 10.1 8.2 7.1 6.3 6.0
LAT...LON 4608 10194 4605 10153 4613 10131 4610 10126
4599 10154 4603 10194
$$
PA799
WGUS43 KBIS 291530
FLWBIS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Bismarck ND
1030 AM CDT Fri Mar 29 2019
Cannonball River at Breien affecting Morton and Sioux Counties
For the Cannonball River Basin including Raleigh...Breien...Minor
flooding is occurring and is expected to continue.
.The level of Cedar Creek near Raleigh was 8.3 feet at 10 am
CDT Friday. Flood stage is 12 feet. The river level is expected to
remain nearly steady below flood stage today, then begin falling.
Therefore the the flood warning for Cedar Creek near Raleigh has
ended.
Minor flooding continues at the Cannonball River near Breien.
At 9 am CDT Friday the river level was 16.6 feet. Flood stage
is 10 feet. The river level is forecast to continue falling
in the next few days, but remain above flood stage.
NDC037-085-291600-
/O.CAN.KBIS.FL.W.0009.000000T0000Z-190330T1400Z/
/RLGN8.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1030 AM CDT Fri Mar 29 2019
Forecast information for
Cedar Creek near Raleigh
* At 10 AM Friday the stage was...8.3 feet
* No flooding is currently forecast
* Flood stage is 12.0 feet
* Forecast...The river will rise to near 8.5 feet this evening
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME Sat Sun Mon Tue Wed
Cannonball River Basin
Raleigh 12 8.3 Fri 10 AM 7.4 6.3 5.6 5.1 4.6
LAT...LON 4608 10194 4605 10153 4613 10131 4610 10126
4599 10154 4603 10194
$$
NDC059-085-302129-
/O.EXT.KBIS.FL.W.0008.000000T0000Z-190403T1800Z/
/BREN8.1.SM.190324T0625Z.190329T0430Z.190403T0600Z.NO/
1030 AM CDT Fri Mar 29 2019
The National Weather Service in Bismarck has issued a
* Flood Warning for
The Cannonball River at Breien
* Until early Wednesday morning
* At 09 AM Friday the stage was...16.6 feet
* Minor flooding is occurring and Minor flooding is forecast
* Flood stage is 10.0 feet
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME Sat Sun Mon Tue Wed
Cannonball River Basin
Breien 10 16.6 Fri 9 AM 13.5 12.4 11.1 10.3 9.8
LAT...LON 4616 10128 4640 10095 4644 10060 4640 10059
4634 10090 4610 10126
$$
JVWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this river flood warning went out at Mar 26, 4:41 AM MDT, 5 hours 11 minutes earlier.
Area forecast discussion, Mar 26, 4:41 AM MDT, 5 hours 11 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 541 AM CDT Tue Mar 26 2019 .UPDATE... Issued at 540 AM CDT Tue Mar 26 2019 Visibilities in southwest and portions of far south central ND vary from 10+ miles to zero when looking at observations and web cam imagery. Will go ahead and issue a dense fog advisory for these areas through 15Z. && .SHORT TERM...(Today through Wednesday) Issued at 410 AM CDT Tue Mar 26 2019 Forecast highlights in the short term period will be a return to mild/above seasonal temperatures through Wednesday. Currently, embedded wave pushing east/southeast across the Dakotas within a weak northwest flow, ahead of an upper level ridge off to our west building into the high plains. Southerly return flow across the state with sfc high pressure over the Upper Mississippi Valley and developing low pressure across the Northern Rockies. Large area of stratus remains across the majority of western and central North Dakota early this morning. Clearing taking place northwest as the western edge of the stratus deck moves north and east. Areas of fog developed southwest as expected. Looking at web cams it does not appear to be widespread. In addition, upper level cloud deck moving east into our region coupled with a 5-10 knot southerly mixing wind should help keep the fog from getting out of hand. Have issued a special weather statement for the southwest for now. Tricky high temperature forecast for today with the GFS/ECMWF strongly suggesting a decent coverage and depth of upper level clouds. However, we will also have decent southerly mixing winds into the teens coupled with WAA as a warm front moves into the Northern Plains. I opted for the conservative route and lowered daytime highs a few degrees due to the expected cloud cover. Still, much warmer than we've had the past couple of days and should see some good snow melt. Ridge flattens tonight as a S/WV moves east across southern Canada. Westerly/downslope winds developing west should keep any fog confined to my central and/or east. Cold front moves into northern ND Wednesday. Despite this, strong mixing and more sunshine will result in more widespread mild temperatures in the 40s and 50s. .LONG TERM...(Wednesday night through Monday) Issued at 410 AM CDT Tue Mar 26 2019 Another S/WV trough moves across the Rockies and into Wyoming and southern Montana Wed night. Surface high pressure developing into North Dakota Wed night-Thu will keep any rain or snow chances confined to the southwest portion of our state. CAA accompanies the sfc high and will result in near normal temperatures to close out the work week. Early this weekend our flow aloft transitions to northerly, which will steer another cold front across the region and bring a reinforced shot of cold Canadian air for Saturday. This flow pattern will remain through early next week, so expect near to below normal temperatures to close out March and begin April. Precipitation chances will be minimal. && .AVIATION...(For the 06Z TAFS through 06Z Tuesday night) Issued at 1229 AM CDT Tue Mar 26 2019 KDIK expected to have fog and low stratus overnight with LIFR conditions approximately 12z - 14z, with ceilings lifting quickly after to VFR. MFVR ceilings are expected at most terminals overnight with VFR visibilities before low clouds move out in the morning and ceilings lift to VFR. KBIS and KMOT will likely have ceilings drop to IFR for a few hours this morning. Winds will generally remain from the south through the forecast period. && .BIS WATCHES/WARNINGS/ADVISORIES... Dense Fog Advisory until 10 AM CDT /9 AM MDT/ this morning for NDZ031>033-040>045. && UPDATE...NH SHORT TERM...NH LONG TERM...NH AVIATION...MJ
Hazardous weather outlook, Mar 26, 4:38 AM MDT, 5 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 538 AM CDT Tue Mar 26 2019 NDZ031>033-040>045-271045- Golden Valley-Billings-Stark-Slope-Hettinger-Grant-Bowman-Adams- Sioux- 538 AM CDT Tue Mar 26 2019 /438 AM MDT Tue Mar 26 2019/ This Hazardous Weather Outlook is for portions of south central North Dakota and southwest North Dakota. .DAY ONE...Today and Tonight A dense fog advisory is in effect for southwest and far south central North Dakota this morning. See weather.gov/bis for details. .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. NDZ001>005-009>013-017>023-025-034>037-046>048-050-051-271045- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells- Foster-Morton-Burleigh-Kidder-Stutsman-Emmons-Logan-La Moure- McIntosh-Dickey- 538 AM CDT Tue Mar 26 2019 /438 AM MDT Tue Mar 26 2019/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Special weather statement, Mar 26, 9:21 AM MDT, 31 minutes before
Special Weather Statement National Weather Service Bismarck ND 1021 AM CDT Tue Mar 26 2019 NDZ001-002-009-010-017>020-031>034-040>045-261700- Divide-Burke-Williams-Mountrail-McKenzie-Dunn-Mercer-Oliver- Golden Valley-Billings-Stark-Morton-Slope-Hettinger-Grant-Bowman- Adams-Sioux- Including the cities of Crosby, Bowbells, Powers Lake, Lignite, Columbus, Portal, Williston, New Town, Stanley, Parshall, Watford City, Killdeer, Halliday, Beulah, Hazen, Center, Beach, Medora, Dickinson, Mandan, Marmarth, Mott, New England, Elgin, Carson, New Leipzig, Bowman, Hettinger, Fort Yates, Selfridge, and Solen 1021 AM CDT Tue Mar 26 2019 /921 AM MDT Tue Mar 26 2019/ ...AREAS OF FOG LINGER IN PARTS OF WESTERN AND SOUTH CENTRAL NORTH DAKOTA... Areas of fog will linger over portions of western and south central North Dakota this morning. This includes Crosby and Tioga, Williston and Watford City, Beach, Bowman and Amidon, as well as Glen Ullin and areas of Grant and Sioux counties. In some locations the fog may be dense or become dense again, with visibility around one-quarter mile or less. If traveling be prepared for the possibility of rapidly deteriorating visibility, and use extra caution at intersections and railroad crossings. JV
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 4:38 AM MDT | Dense Fog Advisory | BIS | Adams, Billings, Bowman, Golden Valley, Grant, Hettinger and 2 more | 4 hr |
| Mar 26, 5:56 PM MDT | Dense Fog Advisory | BIS | Adams, Burleigh, Dickey, Emmons, Foster, Grant and 13 more | 16 hr |
Nearby
River Flood Warnings in North Dakota, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.